# SDR VNAA0107007

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 15,661 hours, 13,922 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4012 WAS APPROXIMATELY 50 NM NE OF LEX AND THE FLIGHT ATTENDANT NOTIFIED THE CREW OF A BURNING SMELL IN THE CABIN.  THE CAPTAIN VERIFIED THE SMELL.  THE CAPTAIN DETERMINED IT WAS COMING FROM THE FORWARD PART OF THE CABIN.  THE CREW CONTACTED DISPATCH AND MAINTENANCE CONTROL AND WERE ADVISED TO DIVERT TO THE NEAREST SUITABLE AIRPORT. MECHANICS FROM DAY  INSPECTED AND REPLACED THE PASSENGER SERVICE UNIT AT 3A IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 25-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  AFTER FURTHER TROUBLESHOOTING, OF THE PASSENGER SERVICE UNIT, IT IS SUSPECTED THAT THERE WAS A CONNECTION PROBLEM.
